Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

dd had her 4 month old shots today and she is NOT happy!

poor baby got 4 shots today about 6hrs ago and now she is screaming and kicking her legs like crazy!
What are the things i should watch for? Her left leg is swollen and still bleeding.

And on top of this, all 3 kids have a bad chest cold and my middle dd has cat scratch fever!
Im so stressed. They are all fussy and i feel so bad for them :(
we are just relaxing and taking it easy today... Well, trying to anyways.

Answer Question
 
Keaton_Hazel

Asked by Keaton_Hazel at 5:06 PM on Sep. 27, 2010 in Babies (0-12 months)

Level 11 (597 Credits)
Answers (5)
  • Poor thing! Shots are never fun. Maybe some tylanal could help?
    luvsmysonjames

    Answer by luvsmysonjames at 5:07 PM on Sep. 27, 2010

  • first of all, you should NOT have gotten her shots if she is sick. even if it is a runny nose so if she does have a reaction, they can rule out any illnesses that might be causing a fever. if she has a fever or is she has developed a rash, take her to the ER. Try giving her some baby Tylenol and a warm bath and rub her leg in that spot. GL!!!
    Alysia_Moore

    Answer by Alysia_Moore at 5:10 PM on Sep. 27, 2010

  • Poor thing. I'm surprised her pediatrician gave her shots at all with her being sick. Mine refuses to. My son got an ear infection once, just a few days before his well-check, and I took him in. Asked him if he was going to go ahead and give him his shots and he said no, not when he's feeling so bad.

    Tylenol or Motrin should help her leg feel better. Next set of shots, try giving her some ahead of time (or ask them to).
    thatgirl70

    Answer by thatgirl70 at 5:16 PM on Sep. 27, 2010

  • Give her some tylenol. Will help take the edge off and make her sleep possibly for bedtime. Its normal for the swelling and discomfort. I ALWAYS give mine tylenol right after shots. I carry it with me even :)
    CandyHorse

    Answer by CandyHorse at 5:30 PM on Sep. 27, 2010

  • You shouldn't give shots when they are sick. Why would your doc do that?? How much screaming are we talking? And he leg is still bleeding? That is odd.
    SoniaL

    Answer by SoniaL at 9:20 PM on Sep. 28, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN